Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/1838
Title: Scheduling unit-length jobs with machine eligibility restrictions
Authors: Li, Chung-Lun
Subjects: Scheduling
Machine eligibility restrictions
Unit-length jobs
Uniform machines
Issue Date: 16-Oct-2006
Publisher: Elsevier
Source: European journal of operational research, 16 Oct. 2006, v. 174, no. 2, p. 1325-1328.
Abstract: We consider uniform parallel machine scheduling problems with unit-length jobs where every job is only allowed to be processed on a specified subset of machines. We develop efficient methods to solve problems with various objectives, including minimizing a total tardiness function, a maximum tardiness function, total completion time, the number of tardy jobs, the makespan, etc.
Rights: European Journal of Operational Research © 2005 Elsevier B.V. The journal web site is located at http://www.sciencedirect.com.
Type: Journal/Magazine Article
URI: http://hdl.handle.net/10397/1838
DOI: 10.1016/j.ejor.2005.03.023
ISSN: 0377-2217
Appears in Collections:LMS Journal/Magazine Articles

Files in This Item:
File Description SizeFormat 
48 Final-Version.pdfPre-published version85.13 kBAdobe PDFView/Open


All items in the PolyU Institutional Repository are protected by copyright, with all rights reserved, unless otherwise indicated. No item in the PolyU IR may be reproduced for commercial or resale purposes.